# SDR CALA9800104

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 800195
- Condition: Leaking
- Location: Csd
- Component: 705117K
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE NR 3 ENGINE OIL QUANTITY DECREASED TO ZERO WHILE EN ROUTE.  THE NR 3 ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED AT HNL WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAKING FROM CSD DRIVE PAD.  THE GARLOCK SEAL AND ALL OIL SEALS WERE REMOVED AND REPLACED IAW MM 72-61-07, PAGE 401.  THE NR 3 ENGINE WAS SERVICED WITH OIL AND THE ENGINE WAS RUN WITH NO LEAKS DETECTED.
